ON THE STABILITY OF AN ENEMY – AMMENSAL SPECIES PAIR WITH RESOURCES LIMITED FOR ONE SPECIES AND UNLIMITED FOR THE OTHER

 

 

K.V.L.N.Acharyulu

Department of Mathematics,

Bapatla Engineering College,

Bapatla-522101

N.Ch. Pattabhi Ramacharyulu

Former Faculty,

Department of Mathematics

National Institute of Technology,

Warangal – 506004, India

 

Abstract

The Ammensal species (S1), in spite of its natural resources gets adversely effected due to interaction with the enemy species (S2). In this paper two mathematical models of Ammensalism between two species are investigated .The two cases considered are 1) S1 with limited resources and S2 with unlimited resources; 2) S1 with unlimited resources and S2 with limited resources. These models are characterized by a pair of first order non-linear coupled differential equations. In each of the cases there exist only two equilibrium points and the criteria for their stability are discussed. The results are compared with author’s earlier work with limited resources.

 

 

 

 


International eJournal of Mathematics and Engineering

Volume 1, Issue 1, Pages 1-14